# SDR FDEA2020073081710

- Difficulty date: July 18, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD AT APPROX STA 790 & (LH OUTBOARD PANEL)   BTWN LBL 107.25 - LBL 75.25 TOP SURFACE HAS A GOUGE.   REPAIRED MAIN CARGO DECK FLOOR PANEL GOUGE, STA 790, B/T LBL 107.25 & LBL 75.25, REF. SRM 53-60-00,   FIG 6, PG. 6.
